On some balanced, totally balanced and submodular delivery games

D. Granot, H.J.M. Hamers, S.H. Tijs

Research output: Contribution to journalArticleScientificpeer-review

215 Downloads (Pure)
Original languageEnglish
Pages (from-to)355-366
Number of pages11
JournalMathematical Programming
Volume86
Issue number2
Publication statusPublished - 1999

Cite this

@article{e049660401624a27992ca6e14896c6b2,
title = "On some balanced, totally balanced and submodular delivery games",
author = "D. Granot and H.J.M. Hamers and S.H. Tijs",
note = "DP96110 Pagination: 11",
year = "1999",
language = "English",
volume = "86",
pages = "355--366",
journal = "Mathematical Programming",
issn = "0025-5610",
publisher = "Springer",
number = "2",

}

On some balanced, totally balanced and submodular delivery games. / Granot, D.; Hamers, H.J.M.; Tijs, S.H.

In: Mathematical Programming, Vol. 86, No. 2, 1999, p. 355-366.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On some balanced, totally balanced and submodular delivery games

AU - Granot, D.

AU - Hamers, H.J.M.

AU - Tijs, S.H.

N1 - DP96110 Pagination: 11

PY - 1999

Y1 - 1999

M3 - Article

VL - 86

SP - 355

EP - 366

JO - Mathematical Programming

JF - Mathematical Programming

SN - 0025-5610

IS - 2

ER -